# SDR CALA2018091901973

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 62,610 hours, 24,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Frayed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE FRAYED AND BACKSHELL BROKEN AT EEPL HARNESS CONNECTOR AT SEAT ROWS 10, 11. HARNESS RECEIVED ON SHELF, HARNESS INSTALLED & OPS CHECKED.
